Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Itchy red bumps appearing all over body. Tried fungal cream, steroids, no relief. Cure?

I have itchy red bumps that have been appearing on my body for a couple of months now. Initially I thought that it may be ring worm so I tried to bleach it out and gave myself an infection . went t o the hospital got antibiotic pills and a fungal cream. I did not have any relief. went to my primary dr. he gave me a steroid/fungal and i do not notice any changes. the bumps are spread out ... one on the back two on the arm the on the leg. not clusters... but they itch, and there is a raised appearance to them. and as they are scratched they get larger.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for visiting healthcaremagic
The genarilsed itching skin bumps over the body may be due to urticaria. This may be due to some allergen either internal or external.IT may be due to worm infestation also.
Answered: Fri, 7 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor